# SDR COMA0460016

- Difficulty date: January 4, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 24,781 hours, 23,850 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: False Indication
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5898 LT FUSELAGE 14TH STAGE DUCT WARNING.  COULD NOT DUPLICATE.  SYSTEM OPERATON NORMAL.
